MathSciNet Relay Station
MathSciNet bibliographic data
MR2561984 60G35 (93D15 93E15)
Wu, Fuke; Hu, Shigeng Suppression and stabilisation of noise. Internat. J. Control 82 (2009), no. 11, 2150–2157.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement